MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).Attempts to obtain the pt information has not been successful.Additional data: attempts to obtain the information has not been successful.Other tests: not applicable for this device.The implanted or explanted dates are not applicable to this device.Available for eval: not applicable for this device.Concomitant products: no information available.Country is (b)(6).(b)(4).Recall: do not apply to this submission.
 
Event or Problem Description
This case was reviewed and investigated according to the manufactures policy.It was reported during a coronary procedure, inside the body, before normalization, no signal was received and no physical damage was observed.Per additional information received, the device was intact upon removal.Visual and microscopic inspection were performed on the returned device.The sensor was broken and missing from the device.The probable cause for the separation may be due to the device being damaged during transit or initial unpacking.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This product problem is being submitted since it could not be determined when the sensor separated from the manufactures device.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).Block b5: further review determined that this is not reportable for a product problem.Block h6: per the device evaluation, it concluded that the probable cause of the broken and missing sensor likely occurred during handling/return shipment.
 
Event or Problem Description
Mdr for product problem was inadvertently submitted.The probable cause for the broken and missing sensor likely occurred during handling/return shipment.Therefore, there is no potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
The health effect impact code 2199 and investigation conclusion code 4308 were inadvertently missed in supplemental mdr #1 submitted on (b)(6) 2021.There was no patient injury.Additionally, per the device evaluation, it concluded that the probable cause of the broken and missing sensor likely occurred during handling/return shipment.

Brand Name
VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone & business park
b37
alajuela
CS  
Manufacturer Contact
2870 kilgore road
rancho cordova, CA 95670
7863902600
MDR Report Key11639154
Report Number2939520-2021-00014
Device Sequence Number3052647
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(17)221130(10)0301794501(90)989609001231
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K161887
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2022
Device Model Number10185P
Device Catalogue Number400-0300.38
Device Lot Number0301794501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer05/21/2021
12/13/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/24/2021
12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown